# SDR UALA2010122304702

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 80,646 hours, 12,968 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Corroded
- Location: Satcom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT SATCOM LEFT ANTENNA.  REPLACED LT SATCOM HIGH GAIN ANTENNA AND FWD AND AFT ANTENNA CABLES ON RT AND LT ANTENNAS.  ACCOMPLISHED SATCOM SYS TEST, CHECKED NORMAL.
